EconPapers    
Economics at your fingertips  
 

Probability distribution of returns in the Heston model with stochastic volatility

A. Dragulescu and Victor Yakovenko

No 127, Computing in Economics and Finance 2002 from Society for Computational Economics

Keywords: stock market; stochastic variables; differential equations (search for similar items in EconPapers)
JEL-codes: C32 G10 (search for similar items in EconPapers)
Date: 2002-07-01
References: Add references at CitEc
Citations: View citations in EconPapers (91)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Probability distribution of returns in the Heston model with stochastic volatility (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf2:127

Access Statistics for this paper

More papers in Computing in Economics and Finance 2002 from Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-20
Handle: RePEc:sce:scecf2:127